# SDR HCMA2012F00018

- Difficulty date: November 14, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- Aircraft time: 24,074 hours, 33,059 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 12,095 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: H, A

## Discrepancy

ACFT DEPARTED.  APPROX 10 MINUTE INTO FLIGHT, PILOT NOTICED SMALL ELECTRICAL PROBLEMS SUCH AS A SCRATCHY INTERCOM AND VOLUME CHANGING.  NOTICED RADIO, GPS, VIDEO SCREEN AND AIR CONDITIONING SYS GO OFF LINE. DID NOT NOTICE A GENERATOR LIGHT AT THIS TIME.  RETURNING TO BASE NOTICED GENERATOR LIGHT AND TRIED TO RESET IT UNSUCCESSFULLY.  ELECTED TO DO A PRECAUITIONARY LANDING WITHOUT INCIDENT.  MX  REPLACED THE BATTERY, STARTER GENERATOR AND SWAPPED THE K1 AND K2 RELAYS.   LANDING AFTER OPS FLIGHT, GENERATOR LIGHT ILLUMINATED AGAIN. AFTER TROUBLESHOOTING THE ENTIRE ELECTRICAL SYSTEM, IT WAS DETERMINED THAT A BAD SPLICE IN THE TERMINAL "A" WIRE WAS SHORTING OUT CAUSING THE GENERATOR TO GO OFF LINE.
